# SDR MWEA050006

- Difficulty date: January 6, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 41,517 hours, 44,055 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 9937804501
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LEFT ELEVATOR SKIN, BOTTOM SIDE 24 INCHES FROM INBOARD END, APPROXIMATELY MID-CHORD.  FABRICATED AND INSTALLED DOUBLER.
